Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please need Xanax help


[el...]

Recommended Posts

Please, is there anything I can do?  I have developed taper symptoms after three nights That are too hard.  Pulsing in body , insomnia , headache buzzing.  I dint know what to do for the insomnia..,chamomile tea and milk not enough.  Do I need to increase my dose due to the symptoms?  Am I in a withdrawal I can’t stop?  I did not handle this well and don’t know what to do. Do I need to start all over ?  I know there are many stories of suffering here and I am only one if many.  I think I have failed. Elise
Link to comment
Share on other sites

Please I need help.  Sorry to write so much.  Terrible pain ... head, jaw, insomnia, tremors.  I may need to go to the hospital.  Tylenol ffir pain not working and not sure what will work for insomnia.  My psychologist recommended z NyQuil but it has Valarian in it.  I will try and switch to another doctor...although in bad shape right now.  My doctor has been abusive and led me down this path. I am not sure what to do? Please E
Link to comment
Share on other sites

It’s going to be ok. These are fairly common symptoms and for the most part will just need to be waited out. Hopefully someone in here can give some advice for insomnia
Link to comment
Share on other sites

Thank you fir the reply.....I am wondering if it is acute withdrawal and what dies that mean?  So much more pain than I have had.  I have been tapering 1/8 a tan every week to ten days.  Thought might be too fast. So scared. E
Link to comment
Share on other sites

Thank you fir the reply.....I am wondering if it is acute withdrawal and what dies that mean?  So much more pain than I have had.  I have been tapering 1/8 a tan every week to ten days.  Thought might be too fast. So scared. E

[/quote

Link to comment
Share on other sites

Thank you maccaz, just wanted to say on day 5 head pain was better and slept 15 hours.  But now no sleep again tonite.  This scares me as I can’t tolerate any sleep meds I can think if.  I am so close to the end at .125.  But fear I won’t make it.  My psychologist says to keep tapering.  Elise
Link to comment
Share on other sites

Hi Elsie  i went to the Hospital  the first month all they did was tell me to get bback on everything i was taking. So i didnt heve their advise..I have  been clean for almost 14 months.I am feeling better every day. If i had to do it over agian i wouldn't go cold turkey.The first 8 months was pure HELL it does get better slowly so slow that it hard to tell. I wish you the best.aHang in thhere it will get better.  Harley Bob
Link to comment
Share on other sites

Hi Elise,

 

So sorry you are suffering.  This whole process can be miserable.  I have been just where you are now.  If it were me, I would hold at the .125 mgm dose for a while until symptoms stabilize.  Then you can start to taper again, this time perhaps a bit slower.  I would not increase the dose or take another prescribed med for sleep just yet, but try to wait it out for a bit longer and let your body catch up to your recent cuts.    Distract yourself as much as possible and let some time pass.  Hold on!  You can get through this and heal and get your life back.  Sending you lovely thoughts for strength and healing.

 

:smitten:

She

Link to comment
Share on other sites

Thank you She.  I talked to my psychiatrist today and she actually said the same.  Amazing ..,they pushed me so hard ... I have been afraid I have injured my health and well-being.  I am wondering how long I will have to hold and agree with smaller cuts.  Have been doing 1/8 of a tablet cut or .03 mg which now on a half tablet would be a larger percentage. I was thinking about this and hope other knowledgeable people would weigh in.  I think I am in a better position to control this now.  I hope I can reciverbmy well-being.  I dry cut and use a scale.  It is such a small amount not sure how to do less.  Do you know what walking off is?  Thank you, Elise

 

Link to comment
Share on other sites

Thank you She.  I talked to my psychiatrist today and she actually said the same.  Amazing ..,they pushed me so hard ... I have been afraid I have injured my health and well-being.  I am wondering how long I will have to hold and agree with smaller cuts.  Have been doing 1/8 of a tablet cut or .03 mg which now on a half tablet would be a larger percentage. I was thinking about this and hope other knowledgeable people would weigh in.  I think I am in a better position to control this now.  I hope I can reciverbmy well-being.  I dry cut and use a scale.  It is such a small amount not sure how to do less.  Do you know what walking off is?  Thank you, Elise

 

Hello Elise,

 

So glad you are getting some guidance from your Pdoc.  Your situation is temporary and you will recover your health and well being.  But it will require you to plan out a consistent approach and stick with it in a disciplined manner.  You can do this!  "Walking off" refers to tapering down your benzo dose to a very low level before stopping it, as opposed to "jumping off" from a higher dose. 

 

When you decide to start tapering again, perhaps you can ask advice from those on the titration board.  Be specific in your title such as "Need help with Xanax titration"  Here is a link to that board.  http://www.benzobuddies.org/forum/index.php?board=164.0

 

Hang in there Elise.  You will figure this out and things will be okay.  YOU will be okay. 

 

:smitten:

She

 

 

Link to comment
Share on other sites

Thank you she.  I Am not sure how much my pmd will work with me. She knows so much but Is scarey...she has given me so much information different from every other source but now seems more flexible. I don’t trust her as I have Been greatly harmed by her.  I have an appointment with a new PMD next week, but I think I will put it off a little while until I see how I am doing.  I find the taper situation stressful enough.  Talking to a new MD Would be traumatizing talking about what has happened to me, etc.  But I want options just in case.  I am so frightened by my symptoms worsening, they have backed down a lot ..headache gone, slept last night but other troubling ones. Is this acute withdrawal? My pmd wants me to continue 1/8 or .03 mg cuts but I think I determine the timing, which is new.  Before it was about every week.  I am wondering about this but also thinking of tapering .01 mg .  Thank you for your responses, Elise
Link to comment
Share on other sites

×
×
  • Create New...